Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Suggest treatment for kidney infection

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1383 Questions
Question
Hi, I have a kidney infection and am currently taking 100mg 5 day course of nitrofurantoin. I'm due to have a small tattoo done tomorrow but am still feeling kidney pain and tiredness. I understand ideally wait until I feel better, but if I was to go ahead. Would there be any adverse effects? Thank you
Posted Sat, 12 Aug 2017 in Kidney Conditions
 
 
Answered by Dr. Klarida Papaqako 2 hours later
Brief Answer:
No complication if you do the tattoo now, while you have a kidney infection

Detailed Answer:
Hello,

Thank you for using Healthcaremagic to post your health query.
I read carefully your question and I understand your concern.

There is no interaction between a kidney infection and a tattoo which is just a scratch in the skin. So no adverse effects if you do the tattoo now.

Keep in mind though that if you take any medication because of the tattoo, check for interactions with Nitrofurantoin.

Otherwise continue with the same advises that your doctor has given you to fight better the kidney infection.

Hope this is helpful.
Let me know if you need more clarifications.

Regards,     
Dr. Papaqako
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor